# SDR JGVR20251024001

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 15,384 hours, 10,205 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER HINGE UPPER HALF AND CENTER HINGE LOWER HALF ON THE RUDDER CORRODED BEYOND REPAIR. REPLACED PARTS WITH NEW TEXTRON P/N 6931050-46 AND 6931050-52.
